# SDR ABXA010076

- Difficulty date: February 28, 2001
- Submitted: March 1, 2001
- Operation: Air carrier
- Aircraft: N972AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47631
- Aircraft time: 52,328 hours, 64,563 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 591746313
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CORNER OF AFT PRESSURE BULKHEAD DOOR JAMB WAS CRACKED ON LEFT SIDE.  MAINTENANCE INSPECTED AND REPAIRED THE CRACKED AREA IAW DC-9 SRM 53-05 FIG 30.
